# SDR USAAD01057

- Difficulty date: March 18, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL115
- Condition: Intermittent
- Location: Pax Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IND-PIT - FLT 1130 - THE EMERGENCY LIGHTS CAME ON INTERMITTENTLY THE LAST 5 MINUTES OF THE FLIGHT.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT TRANSMITTER MODULE, OVERHEAD EMERGENCY LIGHT POWER SUPPLIES, AND THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH.  (M)
